Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

G. M. L. Powell, “Elliptic Spaces with the Rational Homotopy Type of Spheres,” Bulletin of the Belgian Mathematical Society—Simon Stevin, Vol. 4, No. 2, 1997, pp. 251-263.

has been cited by the following article: